MathSciNet Relay Station
MathSciNet bibliographic data
MR1883537 35Q53 (35C10 35P20 35P25 35Q51 37K15)
Beals, Richard; Sattinger, David H.; Szmigielski, Jacek Inverse scattering solutions of the Hunter-Saxton equation. Appl. Anal. 78 (2001), no. 3-4, 255–269.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement